Vol. 6, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
An index theorem for quotients of Bergman spaces on egg domains

Mohammad Jabbari and Xiang Tang

Vol. 6 (2021), No. 2, 357–380
Abstract

We prove a K-homology index theorem for Toeplitz operators obtained from the multishifts of Bergman spaces on several classes of egg-like domains. This generalizes our earlier work with Douglas and Yu for the unit ball.

Keywords
Toeplitz operators, index theorem, egg domains
Mathematical Subject Classification
Primary: 19K33
Secondary: 19K56
Milestones
Received: 6 October 2020
Revised: 12 November 2020
Accepted: 3 December 2020
Published: 1 August 2021
Authors
Mohammad Jabbari
Centro de Investigación en Matemáticas
Guanajuato
Mexico
Xiang Tang
Department of Mathematics and Statistics
Washington University
St. Louis, MO
United States